It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Taking Diane-35 Dianette, is this normal?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-11-2004, 04:33 PM   #1
    kittykat2004
    Newbie
     
    kittykat2004's Avatar
     
    Join Date: Jan 2004
    Posts: 1
    kittykat2004 HB User
    Taking Diane-35 Dianette, is this normal?

    I am on my second week of taking Dianette. I have had cystic acne for years and painful periods, tetracyclines helped but never got rid of it totally. The antibiotics were fighting the spots I already had so they cleared up fast, and my skin was about bearable. I needed contraception lately so I went to the doc who subscribed me Diane-35 (Dianette) And I heard this can help painful periods too, yay!


    Anyway its my second week and my acne seems 10 times worse, it was always bareable but lately I seem to be fighting a loosing battle, Im washing much more and using many more skin creams to try and control my breakout. This isnt helping much though. I had a pack of oxytetracycline left so after switching to condoms I started taking these and they do help, but it seems to be fighting the cysts that the Diane is causing. Is it normal to have a big skin flare-up? I need to know this will eventually improve cos Im suffering so much now, my face really hurts and Im taking painkillers all the time just to get rid of it, I wake up and the pain and throbbing is usually worse first thing.

     
    Sponsors Lightbulb
       
    Old 01-12-2004, 02:23 AM   #2
    ace_chick01
    Senior Member
     
    ace_chick01's Avatar
     
    Join Date: Oct 2003
    Location: Sydney, Australia
    Posts: 110
    ace_chick01 HB User
    Re: Taking Diane-35 Dianette, is this normal?

    Yes that's normal...the exact same thing happened to me when I started on Diane-35. You just have to wait it out.

     
    Old 01-12-2004, 01:45 PM   #3
    Shakira
    Senior Veteran
    (female)
     
    Shakira's Avatar
     
    Join Date: Apr 2002
    Posts: 547
    Shakira HB User
    Re: Taking Diane-35 Dianette, is this normal?

    Really? That's interesting. I'm glad you posted that, cos i was going to ask my doctor if i could change onto Dianne, but i don't think i'll bother now.

     
    Old 01-12-2004, 06:24 PM   #4
    Dramaqueen
    Senior Veteran
    (female)
     
    Dramaqueen's Avatar
     
    Join Date: Sep 2002
    Location: New Zealand
    Posts: 1,070
    Dramaqueen HB User
    Re: Taking Diane-35 Dianette, is this normal?

    Keep taking it, I used something like Diane-35 for my skin and it cleared alot. Good luck, hope it gets better for you.

     
    Old 01-12-2004, 08:18 PM   #5
    Flower_03
    Member
     
    Flower_03's Avatar
     
    Join Date: Sep 2003
    Location: Australia
    Posts: 57
    Flower_03 HB User
    Re: Taking Diane-35 Dianette, is this normal?

    Quote:
    Originally Posted by kittykat2004
    I am on my second week of taking Dianette. I have had cystic acne for years and painful periods, tetracyclines helped but never got rid of it totally. The antibiotics were fighting the spots I already had so they cleared up fast, and my skin was about bearable. I needed contraception lately so I went to the doc who subscribed me Diane-35 (Dianette) And I heard this can help painful periods too, yay!


    Anyway its my second week and my acne seems 10 times worse, it was always bareable but lately I seem to be fighting a loosing battle, Im washing much more and using many more skin creams to try and control my breakout. This isnt helping much though. I had a pack of oxytetracycline left so after switching to condoms I started taking these and they do help, but it seems to be fighting the cysts that the Diane is causing. Is it normal to have a big skin flare-up? I need to know this will eventually improve cos Im suffering so much now, my face really hurts and Im taking painkillers all the time just to get rid of it, I wake up and the pain and throbbing is usually worse first thing.
    Hi, I've been taking diane 35 for 2 years now. When i first started taking it-- I broke out really bad as well for about 2-3 months. I was getting bad cystic pimples and was wanting to go back to minocycline-- but I just kept takin Diane 35. It takes about 6 months (for me) to really slow down the zit cycle and my face has cleared up since then. So far, Diane 35 has been the best thing i've used-- however its not perfect. I don't get nearly as many bad pimples regularly- but i do have mild breakouts from time to time.
    My main problem is not my active acne-- its all the scars that have been left behind from having acne since i was 13..

    So, i think that u should keep using diane 35 for a while- if there is no improvement in 6 months.. then look for something else.

     
    Old 01-14-2004, 07:26 PM   #6
    istar837
    Junior Member
     
    istar837's Avatar
     
    Join Date: Sep 2003
    Posts: 13
    istar837 HB User
    Re: Taking Diane-35 Dianette, is this normal?

    iv been using diane for the past month and have not had any really bad breakouts but my condition isnt improving. how long does it take??

     
    Old 01-15-2004, 03:07 PM   #7
    Flower_03
    Member
     
    Flower_03's Avatar
     
    Join Date: Sep 2003
    Location: Australia
    Posts: 57
    Flower_03 HB User
    Re: Taking Diane-35 Dianette, is this normal?

    Quote:
    Originally Posted by istar837
    iv been using diane for the past month and have not had any really bad breakouts but my condition isnt improving. how long does it take??
    Hi, it depends on the individual- it took me about 6 months for Diane to really start working. I broke out bad for arnd 2 months, then things calmed down a bit from then on and then improved. I think you really need to give it at least 6 months. I've been taking it for 2 years now, and i think its pretty good- helped my acne problem 7/10.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    what to do if you did not read the instructions while taking diane b c ag1384 Birth Control 1 03-19-2009 10:57 AM
    Taking Cortef and Levothyroxine Diane44 Addison's Disease 3 07-24-2007 06:56 AM
    Anyone taking DHEA or know about it? Diane44 Addison's Disease 10 07-13-2007 01:01 AM
    need help from anyone whose used diane!! istar837 Acne 2 04-23-2004 08:22 AM
    Diane...anyone heard from Diane lately? TC543 TMJ Disorder -TemporoMandibular Joint 7 07-21-2003 06:28 AM
    Diane.....Question.... CherylL24 TMJ Disorder -TemporoMandibular Joint 2 06-15-2003 03:21 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:14 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!